MathSciNet Relay Station
MathSciNet bibliographic data
MR1668084 05B20
Khosrovshahi, G. B.; Maysoori, Ch. On the structure of higher incidence matrices. Bull. Inst. Combin. Appl. 25 (1999), 13–22.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement